# SDR 98ZZZX1903

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Fork
- Part number: 57D0495
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER INSPECTION FOUND FORWARD EAR OF PITCH CHANGE FORK CRACKED IN INBOARD RADIUS OF PITCH PIN ENGAGEMENT SLOTS.  THREE CRACKS.  TOTAL TIME ON PROPELLER ASSEMBLY IS 9,249.9 HOURS.
